# SDR 06FDEA03468

- Difficulty date: September 28, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 38,832 hours, 27,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1070-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA SUPPORT WEB HAS CORROSION BETWEEN STA 1070-1090 RBL 3.  FABRICATED NEW WEB ON TRVLR T6/629725.  LOCATED AND DRILLED NEW WEB IAW SRM 51-30-5.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW WEB IAW 51-30-2 SRM.
